Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On sphere-bundles. I


Author: I. M. James
Journal: Bull. Amer. Math. Soc. 75 (1969), 617-621
DOI: https://doi.org/10.1090/S0002-9904-1969-12266-4
MathSciNet review: 0242184
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, Thom complexes, Proc. London Math. Soc. (3) 11 (1961), 291-310. MR 131880
  • 2. W. D. Barcus, Note on cross-sections over CW-complexes, Quart. J. Math. Oxford (2) 5 (1954), 150-160. MR 63673
  • 3. I. M. James, Bundles with special structure. I, Ann. of Math. (to appear). MR 243547
  • 4. N. E. Steenrod, The topology of fibre bundles, Princeton Univ. Press, Princeton, N. J., 1951. MR 39258
  • 5. G. W. Whitehead, Note on cross-sections in Stiefel manifolds, Comment. Math. Helv. 37 (1963), 239-240. MR 148074


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12266-4

American Mathematical Society